# SDR COMA0460629

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 20,925 hours, 18,735 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Anti-Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5806 RECEIVED AN ANTI-SKID CAUTION MESSAGE DURING TAKEOFF ROLL.  ABORTED AND AIRCRAFT RETURNED TO THE GATE.  REPLACED THE RIGHT OUTBOARD ANTI-SKID DETECTOR WIRING HARNESS.
